our logo
Freedom is in you...
You are enough. You are your solution.  
Go Back   paxilprogress > Paxil > General Discussion
User Name
Password
Register Moderation Guidelines Members List Calendar Search Today's Posts Mark Forums Read

General Discussion Open discussion about Paxil, Paxil Withdrawal, successes and progress, good stories and bad, with and without.

Adverse Drug Reaction Reporting    FDA Warnings    Published Withdrawal Studies    Pregnancy Warnings    Forum Psychology

Reply
 
Thread Tools
Old 10-18-2011, 09:13 AM   #1
STRAT35
 
Join Date: Oct 2011
Posts: 42
Generic Zoloft. Burning face and tingling skin. Plus bad headache in one spot.

Here my story.
I was on Teva Zoloft for 10 years 100mg and did great. Went off for a year and had some life problems and Dr prescribed Camber sertraline back in May. Within a week I got a sharp pain on my scalp. I kept upping the dosage 25mg per week. Around 100mg I was getting pins and needles in face and arms. Plus the sharp scalp pains like someone drilling into my skull. Also burning skin around eyes.

I figured it was my anxiety, but mentally I was feeling great except for dealing with this. So since I thought it was anxiety my counselor decided I should bump up to 150mg. That's when my face started burning around my eyes, sometimes down into my cheeks. Mostly on the left side but sometimes on the right. Also when I would stand I felt tingling on the crown of my head. This burning would be worse under stress, some days not too bad but never gone. It also seems to peak around 3-7 in the evening. I take my Zoloft at 7 am. I stayed on 150mg with these symptoms for 2.5 months thinking it was anxiety symptoms.

I emailed my sister and she said it sounded like side effects. I started tapering down 25 mgs. 125 g for 14 days then 100mg for 9 days. down to 75mg for 24 days. Started 62 mgs Monday.Burning is not as intense but still there .since I dropped to 75mgs feels like someone is drilling into top of my skull. One spot ony. Pharmacist says its probably the meds and not the amount of dosage. That its probably the brand fo generic.That these might continue until I am completely off.

Anyone else have a similar experience. Does this sound like meds or my anxiety? I have never had these type of symptoms before I was taking this.
STRAT35 is offline   Reply With Quote
Old 10-18-2011, 09:33 AM   #2
scotty
Administrator
 
scotty's Avatar
 
Join Date: Feb 2004
Location: new jersey
Posts: 49,430
Re: Generic Zoloft. Burning face and tingling skin. Plus bad headache in one spot.

As you've learned, going back on an ssri can be a problem, especially after such a long period of time off the drug. Getting all the side effects with nothing positive is very common, which is most likely what is happening to you.

I love when a doc, or counselor, attempt to treat side effects by upping the dose. If the symptoms started with the drug use, then it's the drug.
__________________
AKA Laurie

"Faith is taking the first step even when you don't see the whole staircase."
MLK
scotty is offline   Reply With Quote
Old 10-18-2011, 03:23 PM   #3
fishy
 
fishy's Avatar
 
Join Date: Jun 2010
Posts: 819
Re: Generic Zoloft. Burning face and tingling skin. Plus bad headache in one spot.

I just switched from Lexapro to generic Zoloft. I get the burning in the scalp as well as burning between my shoulder blades. I didn't know if it was the Lexapro Withdrawal or the Zoloft side effect.
__________________
2 mg Klonopin, 150 mg Doxepin, 75 mg Trazodone
2 mg Klonopin, 150 mg Doxepin, 50 mg Trazodone NOV 28
2 mg Klonopin, 150 mg Doxepin, 25 mg Trazodone DEC 6
2 mg Klonopin, 150 mg Doxepin 13 DEC 2012
2 mg Klonopin, 125 mg Doxepin 16 JAN 2013
40 mg Diazepam, 125 mg Doxepin 15 APR 2013
35 mg Diazepam, 150 mg Doxepin 23 OCT 2013
fishy is offline   Reply With Quote
Old 10-18-2011, 07:58 PM   #4
kylelost
 
kylelost's Avatar
 
Join Date: Feb 2011
Location: Florida
Posts: 919
Re: Generic Zoloft. Burning face and tingling skin. Plus bad headache in one spot.

Scotty - Isn't that the truth!! Happened to me many times during my depressions but never again. I'm educated now due to this site, as a matter of fact the last time I went to the Doctor she suggested adding prozac to "quicken" my taper.........and YES I declined!!
__________________
Paxil 20 mg. - April 2001
Began taper - Feb. 3, 2011
15 mgs - 2 wks.
10 mgs - 2 wks.
5 mgs - 3-1-10
2.5 mgs - 4-6-11
5 mgs. - 5-8-11
5mgs. - liquid paxil 6-10-11
4 mgs - 6-24-11
4.5 mgs - 7-11-11
4 mgs - 7-29-11
3.6 mgs - 8-19-11
3.0 - 9-11-11
2.5 - 10-6-11
2.0 - 11-10-11
1.5 - 12-9-11
1.25 - 2-10-12
1.0 - 3-9-12
PAXIL FREE 3-12-12
Re-instated 3-15-12 10 mgs.


"If you are casting a play in hell don't expect Angels to show up as the actors"
kylelost is offline   Reply With Quote
Old 10-19-2011, 05:25 AM   #5
STRAT35
 
Join Date: Oct 2011
Posts: 42
Re: Generic Zoloft. Burning face and tingling skin. Plus bad headache in one spot.

Sorry about the burning fishy. My biggest problem is my OCD dosnt want to accept its the meds casuing the burning and tingling. It wants to go the anxiety route. I also feel its the brand of Zoloft because I was on 150mg abd was burning and now on day 3 of 62mg and still burning. Not as bad though but not gone. I think its something in the fillers my body dosnt like.
STRAT35 is offline   Reply With Quote
Old 10-19-2011, 06:15 AM   #6
spikenala
 
Join Date: Feb 2009
Posts: 547
Re: Generic Zoloft. Burning face and tingling skin. Plus bad headache in one spot.

Quote:
Originally Posted by scotty View Post
As you've learned, going back on an ssri can be a problem, especially after such a long period of time off the drug. Getting all the side effects with nothing positive is very common, which is most likely what is happening to you.

I love when a doc, or counselor, attempt to treat side effects by upping the dose. If the symptoms started with the drug use, then it's the drug.
I dont remember most of my acute reaction because I was either too drugged on benzos or perhaps my brain was functioning so abnormally that it wasnt making memories who knows...but I have a vivid memory of sitting in the back of my mom's SUV (they came down here bc thats how bad I got) and talking to the psychiatrist on the phone telling her how I was absolutely losing my mind and her saying "I guess we need to get this in faster then" and she told me to increase my dose like 25%. Great idea doc! Such a sweet lady but how this etiology of my symptoms could escape her is insane to me.
spikenala is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Forum Jump


All times are GMT -6. The time now is 10:13 PM.


We are not in any way affiliated with Paxil's manufacturer GlaxoSmithKline.
Our ideas and suggestions are anecdotal, inspirational, and they work.

Get the best web browser, FireFox

Powered by vBulletin® Version 3.6.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.